Doctor insights on:
Daily Heart Palpitations
Heart flutters: Heart palpitations could be caused by a physical or mental condition. You should get checked out by your local physician. If there is nothing wrong with your heart, you may be having panic attacks, for which there is effective treatment available. But first, don't take any chances with your heart. See a dr. ...Read moreSee 1 more doctor answer
Palpitation is also known as Pounding heartbeat. Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Jus started red yeast rice 2x daily with fish oil 2x daily. Having heart palpitations. Red yeast rice causing this? Didn't have before.
Unlikely: Red yeast rice is equivalent to 5mg of lovastatin. It could cause muscle aches and liver damage, but you won't notice this after only two days. Consult with your doctor regarding palpitations ; it would be reasonable to get bloodwork, and an ekg, as well as a holter monitor. ...Read moreSee 1 more doctor answer
I have 15-30 heart palpitations daily. 3 docs say they are benign PVCs. Occasionally it feels like a brief 'speed up' in HR. Is this still benign?
PVCs: Presumably your Doc have seen your ecg recordings with the palpitations and probably holter or event monitors on you. Assuming they have recorded your rhythms they are best positioned to judge whether they are benign. Statistically they would likely be benign especially at at 29 unless you have serious heart disease. ...Read more
Should heart palpitations be taken very seriously if they do not affect daily activity or exercise habits?
Take 20 mg propranolol daily, hw long does it stay in your system. By the next dose my BP is 130s over 80s. Does it also help with heart palpitations?
What to do about stress induced heart palpitations I'm in a high stress job, trouble shooting problems on a daily basis, not easy to deal with?
Heart palpitations and severe dizziness after taking Omnicef(Cefdinir), what should I do. I have 2 days left till they are finished. 2 times daily. ?
Recheck: It depends on the reason you're taking the Omnicef. Check with your doctor. It may be that you can get by stopping it now. There are alternative meds. Perhaps switching you to one would be best. Consult the doctor who prescribed the drug as he/she will know best what is the best course for you. ...Read more
Heart palpitations is also known as Pounding heartbeat. Heart palpitations are a clinical finding in which a person feels his heart beating strongly, feels his heart beating fast, or both. This can occur with anxiety disorders or heart conditions including ...Read more
- Talk to a doctor live online for free
- Does the flu cause heart palpitations?
- Can a hiatal hernia cause heart palpitations?
- Heart palpitations
- Ask a doctor a question free online
- Can asthma cause heart palpitations?
- Difference between heart palpitation and esophagus spasm
- Heart palpitations when waking up
- Can gas feel like heart palpitations?
- Talk to a cardiologist online